# SDR DL757081286

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 59,293 hours, 27,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE AT ATL, A LIGHTNING STRIKE WAS FOUND AT STA 508 BETWEEN S-28R AND S-28L.  THE DAMAGE WAS TRIMMED OUT AND REPAIRED PER ER/A 06-232915-14 DATED 02-02-91.  AT THE TIME OF ISSUE, AN MRR WAS NOT SUBMITTED.  THIS SUBMITTAL CORRECTS THAT SITUATION.
